RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 8, Number 2  


On an optimal reconstruction of the solution of the Dirichlet problem in an annulus
E. A. Balova
3
Quadratic automorphisms of a simplex and the asymptotic behavior of their trajectories
R. N. Ganikhodzhaev, D. B. Èshmamatova
12
On the balanced subgroups of modular group rings
P. V. Danchev
29
On projective limits of real $C^{\ast}$-algebras and Jordan operator algebras
A. A. Katz, O. Friedman
33
On regular DeMarr-Krasnosel'skiĭ cones
K. V. Korobova, V. T. Khudalov
39
The Gel'fand-Mazur theorem for $C^*$-algebras over a ring of measurable functions
K. K. Kudaĭbergenov
45
Inequalities for the Schwarzian derivative for subclasses of convex functions in the unit disc
Y. Polatoglu, M. Caglar, A. Sen
50
An EOQ model with time-dependent increasing demand under jit philosophy for a distributor/agent
S. S. Sana
54

Mathematical Events
Euclid's apology
S. S. Kutateladze
61
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021